# SDR CA150813001

- Difficulty date: August 11, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Diamon DA 40
- Engine: Lyc O360A4M
- System (JASC): 7160 · Engine Air Intake System
- Part: Door
- Part number: D4F73263000
- Condition: Cracked
- Location: Air Box
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DA 40F`S HAVE HAD A HISTORY OF CARB-HEAT DOORS CRACKING. THERE HAVE BEEN MULTIPLE FAILURES OF THE DOORS REPORTED. FIELD REPAIRS HAVE BEEN CARRIED OUT, BUT A REVIEW OF THE DESIGN AND MATERIALS IS BEING INVESTIGATED AT THIS TIME.
